Pacific Journal of Mathematics

Hilbertian operators and reflexive tensor products.

J. R. Holub

Article information

Pacific J. Math., Volume 36, Number 1 (1971), 185-194.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46B10: Duality and reflexivity [See also 46A25]
Secondary: 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]


Holub, J. R. Hilbertian operators and reflexive tensor products. Pacific J. Math. 36 (1971), no. 1, 185--194.

Export citation


  • [1] L. W. Cohen and N. Dunford, Transformationson sequence spaces, Duke Math. J. 3 (1937), 689-701.
  • [2] B. R. Gelbaum, Notes on Banach spaces and bases, Ann. Acad. Brasil. Ciencias 3O (1958), 29-36.
  • [3] B. R. Gelbaum and J. Gil de Lamadrid, Bases of tensor products of Banach spaces, Pacific J. Math. 11 (1961), 1281-1286.
  • [4] A. Grothendieck, ProduitsTensorials Topologiques et Espaces Nucleaires,Mem. Amer. Math. Soc. 16 (1955).
  • [5] J. R. Holub and J. R. Retherford, Some curious bases for Co and C[0,1] (to appear in Studia Math).
  • [6] R. C. James, Bases and reflexivity of Banach spaces, Ann. of Math. 52 (1950), 518-527.
  • [7] J. Lindenstrauss and A. Pelczynski, Absolutely summing operators inJ^fv-spaces and their applications, Studia Math. 29 (1968), 275-326.
  • [8] H. R. Pitt, A note on bilinear forms, J. London Math Soc. 11 (1936), 174-180.
  • [9] R. Schatten, A Theory of Cross Spaces, Ann. Math. Studies No. 26, Princeton Univ. Press, Princeton, 1950.
  • [10] M. Zippin, A remark on basesand reflexivity in Banach spaces, Israel J. Math. 6 (1968), 74-79.